On Inductive Limits of Banach Spaces.

Manuel Valdivia

Manuscripta mathematica (1975)

  • Volume: 15, page 153-164
  • ISSN: 0025-2611; 1432-1785/e

How to cite


Valdivia, Manuel. "On Inductive Limits of Banach Spaces.." Manuscripta mathematica 15 (1975): 153-164. <http://eudml.org/doc/154312>.

author = {Valdivia, Manuel},
journal = {Manuscripta mathematica},
pages = {153-164},
title = {On Inductive Limits of Banach Spaces.},
url = {http://eudml.org/doc/154312},
volume = {15},
year = {1975},

AU - Valdivia, Manuel
TI - On Inductive Limits of Banach Spaces.
JO - Manuscripta mathematica
PY - 1975
VL - 15
SP - 153
EP - 164
UR - http://eudml.org/doc/154312
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.